# SDR AALA202405157558

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 23,895 hours, 9,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L1 EMERGENCY CYLINDER BOTTLE PRESSURE GAUGE REQUIRE SERVICING. READS 1000 PSI. TEMP 52F REQUIRES 1660 PSI. DOOR L1 EMER CYLINDER BOTTLE PRESSURE SERVICED IAW AMM 52-10-00.NO LEAKS NOTED. OK FOR SERVICE.
